# SDR IXXA20250430002

- Difficulty date: April 30, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,247 hours, 19,826 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: 145T875632
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LONGITUDINAL STIFFER ABOVE CANTED BULKHEAD AT APPROX STA 1021 HAS 3 EACH DENTS AT APPROX RBL30
